Alert archive / New Mexico / High Wind Warnings in 2019

High Wind Warning 3, NWS El Paso, TX

February 10, 2019Otero County, New Mexico

NWS El Paso, TX issued this high wind warning at Feb 10, 2019, 2:24 PM MST for Otero County, New Mexico. It took effect at Feb 11, 2019, 9:00 AM MST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 10, 2019, 2:24 PM MST (21:24 UTC)
In effect from
Feb 11, 2019, 9:00 AM MST
Expired
Feb 11, 2019, 4:13 PM MST
In force
7 hr
Issued by
NWS El Paso, TX

County Otero County, NM

The radar

The Holloman AFB radar (KHDX), 63 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 9.4 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2019-02-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2019-02-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2688 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
178 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

768 
WWUS74 KEPZ 102124
NPWEPZ

URGENT - WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
224 PM MST Sun Feb 10 2019

...Strong winds return to the region on Monday...

.An approaching upper level storm system will combine with a deep
surface low over southeast Colorado to give us strong winds
starting late Monday morning. The strongest winds will be in the
Sacramento Mountains, where they could see winds of 35 to 45 mph
with gust to 60 mph. In most of the lowlands we will see a little
slower winds of 25 to 35 mph with gust to 45 mph. The winds will
be strong by late morning and will begin to slow by early evening.
Some areas of patchy blowing dust will be possible, especially in
the dust prone regions along Interstate 10 west of Las Cruces.

NMZ414>416-110700-
/O.NEW.KEPZ.HW.W.0003.190211T1600Z-190212T0200Z/
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-
Including the cities of Mescalero, Timberon, Mountain Park, 
Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, 
and Sacramento
224 PM MST Sun Feb 10 2019

...HIGH WIND WARNING IN EFFECT FROM 9 AM TO 7 PM MST MONDAY...

The National Weather Service in El Paso Tx/Santa Teresa has
issued a High Wind Warning, which is in effect from 9 AM to 7 PM
MST Monday. 

* TIMING...Wind will be increasing through the morning hours,
  before reaching their peak in the early afternoon. Winds will
  begin to slow in the early evening hours.

* WINDS...We will see winds of 35 to 45 mph with gusts to 60 mph.

* IMPACTS...Drivers of high profile vehicles should be cautious of
  difficult driving conditions, especially near mountain passes
  and along north/south running roads. In addition the strong
  winds could cause some minor property damage, including damage
  to shingles and small tree branches broken off.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

NMZ402-403-407>413-417-TXZ418>424-110700-
/O.NEW.KEPZ.WI.Y.0005.190211T1600Z-190212T0200Z/
Southern Gila Highlands/Black Range-
Southern Gila Foothills/Mimbres Valley-
Southwest Desert/Mimbres Basin-Eastern Black Range Foothills-
Sierra County Lakes-Northern Dona Ana County-
Southern Dona Ana County/Mesilla Valley-Central Tularosa Basin-
Southern Tularosa Basin-Otero Mesa-Western El Paso County-
Eastern/Central El Paso County-
Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-
Southern Hudspeth Highlands-
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Rio Grande Valley of Eastern Hudspeth County-
Including the cities of Silver City, Lake Roberts, Kingston, 
Fort Bayard, Mimbres, Hurley, Faywood, Grant County Airport, 
Deming, Columbus, Hillsboro, Winston, Truth Or Consequences, 
Derry, Spaceport, Garfield, Hatch, Radium Springs, Las Cruces, 
Vado, Sunland Park, Alamogordo, Tularosa, White Sands Monument, 
Chaparral, Orogrande, White Sands Range Headquarters, Crow Flats,
Downtown El Paso, West El Paso, Upper Valley, 
East and Northeast El Paso, Socorro, Fort Bliss, Hueco Tanks, 
Loma Linda, Cornudas, Dell City, Salt Flat, Sierra Blanca, 
Fabens, Fort Hancock, Tornillo, and Indian Hot Springs
224 PM MST Sun Feb 10 2019

...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM MST MONDAY...

The National Weather Service in El Paso Tx/Santa Teresa has
issued a Wind Advisory, which is in effect from 9 AM to 7 PM MST
Monday. 

* TIMING...Wind will be increasing through the morning hours,
  before reaching their peak in the early afternoon. Winds will
  begin to slow in the early evening hours.

* WINDS...We will see winds of 25 to 35 mph with gusts to 45 mph.

* IMPACTS...Drivers of high profile vehicles should be cautious of
  difficult driving conditions, along north/south running roads.
  In addition the strong winds could areas of patchy blowing dust,
  especially in the dust prone regions along Interstate 10 west of
  Las Cruces.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$
3 follow-up statements
251 
WWUS74 KEPZ 110605
NPWEPZ

URGENT - WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
1105 PM MST Sun Feb 10 2019

...Strong and gusty winds return to the region on Monday...

.An approaching upper-level storm system will combine with a deep
surface low over southeast Colorado to give us strong winds
starting late morning on Monday. The strongest winds will be in 
the Sacramento Mountains, where they could see winds of 35 to 45 
mph with gust to 60 mph. Across the lowlands westerly winds of 25
to 35 mph with gust to 45 mph are expected. The winds will
increase by late morning, be strongest around mid-day, and will 
begin to slow by early evening. Some areas of patchy blowing dust 
will be possible, especially in the dust prone regions along 
Interstate 10 west of Las Cruces.

NMZ414>416-111500-
/O.CON.KEPZ.HW.W.0003.190211T1600Z-190212T0200Z/
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-
Including the cities of Mescalero, Timberon, Mountain Park, 
Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, 
and Sacramento
1105 PM MST Sun Feb 10 2019

...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM TO 7 PM MST
MONDAY...

* TIMING...Wind will increase in the early morning hours, and will
  further strengthen by late morning, before reaching their peak
  in the early afternoon hours. Winds will begin to slow in the 
  early evening hours.
 
* WINDS...We will see winds of 35 to 45 mph with gusts to 60 mph.

* IMPACTS...Drivers of high profile vehicles should be cautious 
  of difficult driving conditions, especially near mountain 
  passes and along north/south running roads. In addition the 
  strong winds could cause some minor property damage, including 
  damage to shingles and small tree branches broken off. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

NMZ402-403-407>413-417-TXZ418>424-111500-
/O.CON.KEPZ.WI.Y.0005.190211T1600Z-190212T0200Z/
Southern Gila Highlands/Black Range-
Southern Gila Foothills/Mimbres Valley-
Southwest Desert/Mimbres Basin-Eastern Black Range Foothills-
Sierra County Lakes-Northern Dona Ana County-
Southern Dona Ana County/Mesilla Valley-Central Tularosa Basin-
Southern Tularosa Basin-Otero Mesa-Western El Paso County-
Eastern/Central El Paso County-
Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-
Southern Hudspeth Highlands-
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Rio Grande Valley of Eastern Hudspeth County-
Including the cities of Silver City, Lake Roberts, Kingston, 
Fort Bayard, Mimbres, Hurley, Faywood, Grant County Airport, 
Deming, Columbus, Hillsboro, Winston, Truth Or Consequences, 
Derry, Spaceport, Garfield, Hatch, Radium Springs, Las Cruces, 
Vado, Sunland Park, Alamogordo, Tularosa, White Sands Monument, 
Chaparral, Orogrande, White Sands Range Headquarters, Crow Flats,
Downtown El Paso, West El Paso, Upper Valley, 
East and Northeast El Paso, Socorro, Fort Bliss, Hueco Tanks, 
Loma Linda, Cornudas, Dell City, Salt Flat, Sierra Blanca, 
Fabens, Fort Hancock, Tornillo, and Indian Hot Springs
1105 PM MST Sun Feb 10 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM MST MONDAY...

* TIMING...Wind will be increasing through the morning hours, 
  before reaching their peak in the early afternoon. Winds will 
  begin to slow in the early evening hours. 

* WINDS...We will see winds of 25 to 35 mph with gusts to 45 mph.

* IMPACTS...Drivers of high profile vehicles should be cautious 
  of difficult driving conditions, along north/south running 
  roads. In addition the strong winds could areas of patchy 
  blowing dust, especially in the dust prone regions along 
  Interstate 10 west of Las Cruces. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

Bird
180 
WWUS74 KEPZ 111355
NPWEPZ

URGENT - WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
655 AM MST Mon Feb 11 2019

...Strong and gusty winds return to the region later this morning...

.An approaching upper-level storm system over eastern Arizona will
combine with a developing surface low over southeast Colorado to 
give us strong winds starting late this morning. The strongest 
winds will be in the Sacramento Mountains, where they could see 
winds of 35 to 45 mph with gust to 60 mph. Across the lowlands 
westerly winds of 25 to 35 mph with gust to 45 mph are expected. 
The winds will increase by late morning, be strongest around mid- 
day, and will begin to slow by late afternoon and early evening. 
Some areas of patchy blowing dust will be possible, especially in 
the dust prone regions along Interstate 10 west of Las Cruces.

NMZ414>416-112300-
/O.CON.KEPZ.HW.W.0003.190211T1600Z-190212T0200Z/
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-
Including the cities of Mescalero, Timberon, Mountain Park, 
Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, 
and Sacramento
655 AM MST Mon Feb 11 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS
EVENING...

* TIMING...Wind will increase through this morning, before
  reaching their peak in the early afternoon hours. Winds will
  begin to slow late afternoon and early evening. 

* WINDS...We will see winds of 35 to 45 mph with gusts to 60 mph.

* IMPACTS...Drivers of high profile vehicles should be cautious 
  of difficult driving conditions, especially near mountain 
  passes and along north/south running roads. In addition the 
  strong winds could cause some minor property damage, including 
  damage to shingles and small tree branches broken off. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

NMZ402-403-407>413-417-TXZ418>424-112300-
/O.CON.KEPZ.WI.Y.0005.190211T1600Z-190212T0200Z/
Southern Gila Highlands/Black Range-
Southern Gila Foothills/Mimbres Valley-
Southwest Desert/Mimbres Basin-Eastern Black Range Foothills-
Sierra County Lakes-Northern Dona Ana County-
Southern Dona Ana County/Mesilla Valley-Central Tularosa Basin-
Southern Tularosa Basin-Otero Mesa-Western El Paso County-
Eastern/Central El Paso County-
Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-
Southern Hudspeth Highlands-
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Rio Grande Valley of Eastern Hudspeth County-
Including the cities of Silver City, Lake Roberts, Kingston, 
Fort Bayard, Mimbres, Hurley, Faywood, Grant County Airport, 
Deming, Columbus, Hillsboro, Winston, Truth Or Consequences, 
Derry, Spaceport, Garfield, Hatch, Radium Springs, Las Cruces, 
Vado, Sunland Park, Alamogordo, Tularosa, White Sands Monument, 
Chaparral, Orogrande, White Sands Range Headquarters, Crow Flats,
Downtown El Paso, West El Paso, Upper Valley, 
East and Northeast El Paso, Socorro, Fort Bliss, Hueco Tanks, 
Loma Linda, Cornudas, Dell City, Salt Flat, Sierra Blanca, 
Fabens, Fort Hancock, Tornillo, and Indian Hot Springs
655 AM MST Mon Feb 11 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING...

* TIMING...Wind will increase through this morning, before
  reaching their peak in the early afternoon hours. Winds will
  begin to slow late afternoon and early evening. 

* WINDS...We will see winds of 25 to 35 mph with gusts to 45 mph.

* IMPACTS...Drivers of high profile vehicles should be cautious of
  difficult driving conditions, along north/south running roads.
  In addition the strong winds could produce areas of patchy 
  blowing dust, especially in the dust prone regions along 
  Interstate 10 west of Las Cruces. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 30 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

Hefner
895 
WWUS74 KEPZ 112313
NPWEPZ

URGENT - WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
413 PM MST Mon Feb 11 2019

...Strong and gusty winds to diminish by this evening...

.As an upper level trough departs the area, west to northwest 
winds of 25 to 35 mph with gusts 40 to 45 mph will slowly 
decrease through around sunset, then quickly diminish thereafter.


NMZ414>416-120100-
/O.CAN.KEPZ.HW.W.0003.000000T0000Z-190212T0200Z/
/O.EXB.KEPZ.WI.Y.0005.000000T0000Z-190212T0100Z/
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-
Including the cities of Mescalero, Timberon, Mountain Park, 
Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, 
and Sacramento
413 PM MST Mon Feb 11 2019

...WIND ADVISORY IN EFFECT UNTIL 6 PM MST THIS EVENING...
...HIGH WIND WARNING IS CANCELLED...

The National Weather Service in El Paso Tx/Santa Teresa has
issued a Wind Advisory, which is in effect until 6 PM MST this
evening. This replaces the High Wind Warning that was previously
in effect.

* TIMING...Wind will slowly diminish through the remainder of the
  daylight hours, then quickly drop off after sunset.

* WINDS...Winds of 25 to 35 mph with gusts to 45 mph.

* IMPACTS...Drivers of high profile vehicles should be cautious 
  of difficult driving conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of at least 30 mph are expected.
Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

NMZ402-403-407>413-417-TXZ418>424-120100-
/O.EXT.KEPZ.WI.Y.0005.000000T0000Z-190212T0100Z/
Southern Gila Highlands/Black Range-
Southern Gila Foothills/Mimbres Valley-
Southwest Desert/Mimbres Basin-Eastern Black Range Foothills-
Sierra County Lakes-Northern Dona Ana County-
Southern Dona Ana County/Mesilla Valley-Central Tularosa Basin-
Southern Tularosa Basin-Otero Mesa-Western El Paso County-
Eastern/Central El Paso County-
Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-
Southern Hudspeth Highlands-
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Rio Grande Valley of Eastern Hudspeth County-
Including the cities of Silver City, Lake Roberts, Kingston, 
Fort Bayard, Mimbres, Hurley, Faywood, Grant County Airport, 
Deming, Columbus, Hillsboro, Winston, Truth Or Consequences, 
Derry, Spaceport, Garfield, Hatch, Radium Springs, Las Cruces, 
Vado, Sunland Park, Alamogordo, Tularosa, White Sands Monument, 
Chaparral, Orogrande, White Sands Range Headquarters, Crow Flats,
Downtown El Paso, West El Paso, Upper Valley, 
East and Northeast El Paso, Socorro, Fort Bliss, Hueco Tanks, 
Loma Linda, Cornudas, Dell City, Salt Flat, Sierra Blanca, 
Fabens, Fort Hancock, Tornillo, and Indian Hot Springs
413 PM MST Mon Feb 11 2019

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM MST THIS EVENING...

* TIMING...Wind will slowly diminish through the remainder of the
  daylight hours, then quickly drop off after sunset.

* WINDS...West to northwest winds 25 to 35 mph with gusts around
  45 mph.

* IMPACTS...Drivers of high profile vehicles should be cautious of
  difficult driving conditions. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of at least 30 mph are expected.
Winds this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

Hardiman

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this high wind warning went out at Feb 10, 2:05 PM MST, 19 minutes earlier.

Area forecast discussion, Feb 10, 2:05 PM MST, 19 minutes before
Area Forecast Discussion
National Weather Service El Paso Tx/Santa Teresa NM
205 PM MST Sun Feb 10 2019

.SYNOPSIS...
We will see a very windy day on Monday, under mostly clear skies,
and we could see some patchy blowing dust. For Tuesday and
Wednesday, we will be dry, with our temperatures running a few
degrees below average. Then on Thursday we will see another round
of strong afternoon winds and blowing dusts. Our high temperatures
on Thursday and continuing into the weekend will run around 5
degrees above average, despite partly to mostly cloudy skies.

&&

.DISCUSSION...
As we move further into February, it should not be a surprise to
many that we will begin to see an increase in our windy and dusty
afternoons and tomorrow will be just that. Model runs from several
days ago were keeping Monday's winds just below advisory levels
(25 to 35 mph), but all the models have been trending winds higher
over the last couple of days. The timing of the upper level
trough, though still not ideal, has gotten better over the last 24
hours. Also, I had been thinking we would see some decent cloud
cover on Monday, but now it looks more likely that we will see
lots of clear skies by late Monday morning allowing for good
mixing of the strong winds aloft. The winds on Monday may start
and end a little earlier, but it does look like we will see
advisory level winds in the lowlands (except near the Arizona
border) and we will see high wind warning level winds (35 to 45
mph) in the Sacramento Mountains. And of course with those wind
speeds, we will see patchy areas of blowing dust.

For Tuesday and Wednesday we will have an upper level short wave
ridge move across the area. Despite the ridge aloft, our afternoon
high temperatures will run a few degrees below average. Our
temperatures won't get back above average until Thursday, as
another upper level storm system approaches the region. This
second system will track a little further to the north than
tomorrow's system, but it will have more moisture to work with, so
most locations will see at least a slight chance for
precipitation. The snow levels at the end of next week will be
high, around 9,000+ feet, so most of the precipitation will fall
as rain, even in the mountains. In addition to the rain chances we
will see more strong winds on Thursday. Previous model runs had
us very windy, but the last couple of runs have slowly trended
those numbers lower. Right now wind speeds are more in the
advisory level than the high wind warning level they were a day or
so ago. For Friday through Sunday we will see another upper level
short wave ridge move across the region which will help keep our
high temperatures running 5 to 7 degrees above average. We will
continue to see a slight chance for rain mainly in the Gila region
next weekend.

&&

.AVIATION...Valid 11/00Z-12/00Z...
Mostly VFR conditions expected thru the period. Breezy southwest
winds decrease after sunset around 1Z, but remain around 10 to 15
kts overnight from the west. The approach of an upper trough and
associated frontal passage tonight brings some showers, and strong
west winds after 17Z with speeds between 20 to 30 kts. This will
also allow the possibility of patchy blowing dust after 18Z in
portions of the lowlands leading to MVFR conds with VIS to 3SM.

&&

.FIRE WEATHER...
Upper level trough moves in tomorrow bringing a chance of rain for
the lowlands and snow in the mountains, along with windy conditions.
Wind speeds between 25 to 35 mph will be possible along with gusts
to 50 mph from the west. A mostly westerly flow will set afterwards
leading to a very slow rise in temperatures over the next several
days to above normal by next Thursday. Minimum relative humidity
will be on a downward trend as current mid-20 values drop to the mid
and lower teens by Tuesday. Strong winds and low humidity will lead
to elevated fire weather conditions in portions of Sierra county
tomorrow for a short period of time. Next Thursday comes the next
upper trough bringing more strong winds. However, min RH values
should be in the 30s which will inhibit the development of critical
fire weather over the region.

Ventilation rates will be very good to excellent tomorrow, before
deteriorating on Tuesday due to a lack of strong 20-foot winds.
However, they are expected to improve for the rest of the week into
the good category.

&&

.PRELIMINARY POINT TEMPS/POPS...
El Paso                 39  58  31  59 /  10   0   0   0
Sierra Blanca           39  59  26  58 /  10   0   0   0
Las Cruces              35  56  26  58 /  10   0   0   0
Alamogordo              35  56  25  59 /  10   0   0   0
Cloudcroft              23  36  16  40 /  10  10   0   0
Truth or Consequences   32  53  25  57 /  10   0   0   0
Silver City             32  45  24  52 /  10  10   0   0
Deming                  33  54  22  58 /  10   0   0   0
Lordsburg               33  52  23  58 /  10   0   0   0
West El Paso Metro      39  57  32  59 /  10   0   0   0
Dell City               35  59  25  62 /  10   0   0   0
Fort Hancock            40  62  29  64 /  10   0   0   0
Loma Linda              38  55  28  54 /  10   0   0   0
Fabens                  39  60  29  61 /  10   0   0   0
Santa Teresa            35  57  26  58 /  10   0   0   0
White Sands HQ          37  56  31  58 /  10   0   0   0
Jornada Range           32  56  24  58 /  10   0   0   0
Hatch                   33  56  23  59 /  10   0   0   0
Columbus                36  57  27  59 /  10   0   0   0
Orogrande               35  56  25  58 /  10   0   0   0
Mayhill                 32  45  23  53 /  10  10   0   0
Mescalero               30  43  20  49 /  10  10   0   0
Timberon                29  43  18  47 /  10  10   0   0
Winston                 27  45  16  52 /  10  10   0   0
Hillsboro               32  51  23  57 /  10   0   0   0
Spaceport               32  55  22  57 /  10   0   0   0
Lake Roberts            26  43  16  52 /  10  10   0   0
Hurley                  32  48  21  54 /  10   0   0   0
Cliff                   33  47  18  55 /  10  10   0   0
Mule Creek              32  47  18  54 /  10  10   0   0
Faywood                 33  49  24  54 /  10   0   0   0
Animas                  33  54  25  59 /  10   0   0   0
Hachita                 33  55  20  59 /  10   0   0   0
Antelope Wells          35  56  25  61 /  10   0   0   0
Cloverdale              36  52  28  56 /  10   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...Wind Advisory from 9 AM to 7 PM MST Monday for NMZ402-403-
     407>413-417.

     High Wind Warning from 9 AM to 7 PM MST Monday for NMZ414>416.

TX...Wind Advisory from 9 AM to 7 PM MST Monday for TXZ418>424.

&&

Brice/Crespo
Hazardous weather outlook, Feb 10, 7:03 AM MST, 7 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service El Paso Tx/Santa Teresa NM
703 AM MST Sun Feb 10 2019

NMZ401>403-408-414>416-111415-
Upper Gila River Valley-Southern Gila Highlands/Black Range-
Southern Gila Foothills/Mimbres Valley-
Eastern Black Range Foothills-
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-
703 AM MST Sun Feb 10 2019

This Hazardous Weather Outlook is for portions of south central
New Mexico and southwest New Mexico.

.DAY ONE...Today and Tonight.

Isolated showers, with some light snow possible above 8500 feet.
High elevation roads with shade could develop a few slick spots.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Chance of showers Thursday through Saturday. Strong winds Monday,
and especially Thursday, could cause driving difficulties.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

NMZ404>407-409>413-417-TXZ418>424-111415-
Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel-
Uplands of the Bootheel-Southwest Desert/Mimbres Basin-
Sierra County Lakes-Northern Dona Ana County-
Southern Dona Ana County/Mesilla Valley-Central Tularosa Basin-
Southern Tularosa Basin-Otero Mesa-Western El Paso County-
Eastern/Central El Paso County-
Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-
Southern Hudspeth Highlands-
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Rio Grande Valley of Eastern Hudspeth County-
703 AM MST Sun Feb 10 2019

This Hazardous Weather Outlook is for portions of south central
New Mexico, southwest New Mexico, and southwest Texas.

.DAY ONE...Today and Tonight.

Isolated showers possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Strong winds Monday, and especially Thursday, will cause driving
difficulties. Also areas of blowing dust are possible, especially
Lordsburg to Deming corridor. Showers possible Thursday through
Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

Hefner

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 2:24 PM MSTWind AdvisoryEPZDoña Ana, Grant, Luna, Otero, Sierra28 hr

Nearby

High Wind Warnings in New Mexico, 2019Every high wind warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.